Hepatitis C Community
Drug-induced Hepatitis?
About This Community:

This forum is for questions about medical issues and research aspects of Hepatitis C such as, questions about being newly diagnosed, questions about current treatments, information and participation in discussions about research studies and clinical trials related to Hepatitis. If you would like to communicate with other people who have been touched by Hepatitis, please visit our new Hepatitis Social/Living with Hepatitis forum

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Drug-induced Hepatitis?

Hi -
I had spine surgery 7 weeks ago and was recovering pretty well until I began to itch (and turn yellow) and feel nauseated and weak.  My Dr. ran some blood tests and discovered that my liver enzymes (and other significant #'s) were high: alk phos(320), SGOT (170), SGPT (526), Bili-Total (3.9), Bili-Direct (1.9).  Starting from the time of surgery. I've been on a plethora of different drugs, but when the symptoms began, I had been off pain meds (and all other meds)for over a week and was only taking CELEXA (an SSRI Antidepressant).  They've told me I likely have drug-induced hepatitis, and my enzymes now appear to be going down.  Will I ever figure out which drug caused it, and thus what to avoid?  Also, does anyone know what the potential for permanent damage to my liver is?  I've seen a general gastroenterologist, should I see a liver specialist?  I am feeling better, but still very warn-out.  Just having had major surgery on my spine confounds things, as I'd just barely begun to bounce back from that before this hit.  

Any help would be great...

Mures
Related Discussions
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hepatitis C Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Hepatitis Answerers
Avatar_f_tn
Blank
Livelife777
Avatar_m_tn
Blank
can-do-man
IN
179856_tn?1333550962
Blank
nygirl7
Planet Earth, CT
476246_tn?1418874514
Blank
Marcia2202
Copenhagen, Denmark
Avatar_f_tn
Blank
patra_
DeLand, FL
1815939_tn?1377995399
Blank
pooh55811